Some indexable families of restless bandit problems

Glazebrook, K D and Ruiz-Hernandez, D and Kirkbride, C (2006) Some indexable families of restless bandit problems. Advances in Applied Probability, 38 (3). pp. 643-672. ISSN 1475-6064

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Advances in Applied Probability
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Lancaster University Management School > Management Science
ID Code: 44766
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:21
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2020 03:05

Actions (login required)

View Item View Item